# SDR CALA9601484

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Oil Can
- Location: Bs 390
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN OIL CAN AT BS 390L AND STR 17L.  TRIMMED OUT DAMAGED AREA PER SRM 53-30-3, FABRICATED DOUBLER PER SRM 53-30-3 AND 51-10-2, INSTALLED DOUBLER PER SRM 53-30-3 AND 51-30-2.
